Couldn't find what you looking for?

TRY OUR SEARCH!

I am 17 and I got the Depo-provera injection at the beginning of Febuary 06. It is now the beginning of July and I am STILL on my period. I have had a few days in this space of time where my period stopped but it started again within 24 hours. I don't know how much more I can take. I have a boyfriend whom I've been with since January 2005 and I am never in the mood to do anything sexual. This has obviously caused alot of arguments and things arent getting any better. I am down, depressed and I am always tired.

I have been to see the nurse twice and I haven't really gotten any advice other than to wait it out. I really feel like i need to talk to someone who has been through something similar. I feel like theres something wrong with me and i don't know what to do. Has anyone here been through anything similar? If so, do you have any advice?

Thank you x

Loading...

I have =) EXCEPT NOT DEPO..

I had THE MIRENA IUD, which had the SAME hormones as depo does.

So heres the deal, as far as what is happening to your body, The HORMONE in DEPO reacts differently with some women..Some women TOTALLY lose their periods, you have heard of them right? Some women HAVE NO change at all, and get mad because they wanted to lose their periods too. AND SOME women LIKE US bleed EVERYDAY.. I had Mirena for 1.5 years, and bled everyday! I had to to take it out, and I am now using a hoRmone free IUD.

Why are you bleeding so much?... Here is why..The hormones in Depo THIN out your uterine lining, and for some some it is so thin that it is like an open wound..It just keeps bleeding.

Taking REGULAR birth control, like Nuva ring, would stop the bleeding. Most docs reccomend going on regular birth control.

I KNOW you are worried, but this can stop. You just may not be able to use depo..
Reply

Loading...